Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Slowly oscillating periodic solutions for a nonlinear second order differential equation with state-dependent delay
HTML articles powered by AMS MathViewer

by Ling Zhang and Shangjiang Guo PDF
Proc. Amer. Math. Soc. 145 (2017), 4893-4903 Request permission

Abstract:

In this paper, a second order differential equation with state-dependent delay is investigated. The existence of slowly oscillating periodic solutions is established by using Browder’s theorem on the existence of a non-ejective fixed point.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 34K13
  • Retrieve articles in all journals with MSC (2010): 34K13
Additional Information
  • Ling Zhang
  • Affiliation: School of Mathematics and Physics, China University of Geosciences, Wuhan, Hubei 430074, People’s Republic of China
  • MR Author ID: 1009284
  • Email: zhangchong422@126.com
  • Shangjiang Guo
  • Affiliation: College of Mathematics and Econometrics, Hunan University, Changsha, Hunan 410082, People’s Republic of China
  • MR Author ID: 679488
  • ORCID: 0000-0002-9114-5269
  • Email: shangjguo@hnu.edu.cn
  • Received by editor(s): July 9, 2016
  • Received by editor(s) in revised form: December 18, 2016
  • Published electronically: June 22, 2017
  • Additional Notes: The first author was supported in part by the National Natural Science Foundation of People’s Republic of China (Grant No. 11626224) and by the Fundamental Research Funds for the Central Universities, China University of Geosciences (Wuhan)
    The second author was supported in part by the National Natural Science Foundation of P.R. China (Grants No. 11671123 and 11271115).
  • Communicated by: Yingfei Yi
  • © Copyright 2017 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 145 (2017), 4893-4903
  • MSC (2010): Primary 34K13
  • DOI: https://doi.org/10.1090/proc/13714
  • MathSciNet review: 3692004